CT scan IV drug

Discussion in 'The euphoric body' started by Fantasian, Apr 27, 2006.

  1. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,130
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    After having a CT scan today I had quite a strange experience. An IV injection was given to him presumeably to act as an indicator to allow the scanner to work. The nurse said beforehand "Now when this goes in you will feel a warm sensation and then you will feel like you've wet yourself! but dont worry you havnt it's just the drug." Sure enough when the fluid entered Swim's arm he felt a mild warm sensation nothing like the morphine rushes he'd experienced in the past but something all the same. (nothing pleasurable i might add) Then he felt exactly what the nurse described a wet warm feeling imbetween his legs (note he is fully clothed) and he immidiately had the feeling that he had passed diohriah(sp). After the scan was over he checked himself out and sure enough nothing was there to his relief.

    Im curious what drug has this effect? And why does it have this effect?

    Note: the nurse mentioned something about iodine but i didnt want to question her too thouroughly as to appear a bit odd.
     
  2. IHrtHalucingens

    IHrtHalucingens Palladium Member

    Reputation Points:
    221
    Messages:
    955
    Joined:
    Sep 24, 2005
    31 y/o
    The iodine is what was IVed. It acts as a sort of dye that makes certain organs easier to see in the x-ray. It is the dye that makes you feel warm and/or wet. I dont know why but do know it is an effect of the dye.

    Sometimes a sedative can be given with the dye, but id assume you would have known if they gave you a sedative.
     
  3. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,130
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    Yeh, I didnt experience any effects of a sedative, the experience itself wasnt unpleasent or pleasent just peaked SWIM's and my curiosity.